# SDR USAA2012041800001

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,303 hours, 41,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Part serial: 1689
- Condition: Cut
- Location: L2 Door
- Part time: 53,895 hours, 36,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AFT ENTRY DOOR L2 SLIDE GIRT CUT AFT OF GIRT CABLE, ABOVE GIRT BAR.  REPLACED AFT ENTRY DOOR L2 ESCAPE SLIDE ASSEMBLY IAW B737 AMM 25-61-35.
